Abstract. We present several results about solenoidal manifolds motivated by results by Dennis Sullivan in  with commentaries developed in  and on a join project with Dennis Sullivan . Solenoidal manifolds of dimension n are topological spaces which are locally homeomorphic to the product of a Cantor set with an open subset of Rn. Geometric 3-dimensional solenoidal manifolds are the analog of geometric 3-manifolds in the sense of Thurston. We will give some results related to 3-dimensional geometric solenoidal manifolds.
Referencias  D. Sullivan, Solenoidal manifolds, J. Singul. 9 (2014), 203–205.
 A. Verjovsky, Commentaries on the paper “Solenoidal manifolds” by Dennis Sullivan. J. Singul. 9 (2014), 245–251.
 D. Sullivan, A. Verjovsky, Compact 3-dimensional geometric solenoidal ma- nifolds. In preparation.
ICTP - Strada Costiera, 11
I - 34151 Trieste Italy (+39) 040 2240 111 email@example.com